Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Chronic back pain with numb foot

tracybetttracybet Posts: 2
edited 06/11/2012 - 8:31 AM in Chronic Pain
Hello I am new to this site but I really need some help.
I have got DDD of the whole of my spine top two disc in neck damaged with spondulosis and a lump of bone which is from the discs trying to repair themselves, I also have ddd at the tail bone of my spine with lumbar tears protruding discs I have had all sorts of treatment with injections ect was going to have surgery but they changed their mind due to the position of the problems being to dangerous. 4 week ago I had an injection for pain but they caught the nerve to my right leg which had me nearly jumping off the bed at which the doctor was shouting at me not to move, it wasn't my fault it was him catching the nerve which cause me to jump I am on oramorph 10mg 3 times a day,butrans patches 20 microgram, amitriptyline 150mg Diazepam 6mg,Solpadol,zolpidem and senna.
nothing helps with the pain, since the last injection I have constant pain in my right leg of which I had hardly any pain before, I cannot walk proper my last three toes are numb and it feels like I have a lump on my foot when walking my calf is really sore and burns if I lie down I go numb from my hips down, I cant sleep because as soon as I try to move the pain wakes me up, I have had the doctor out twice and he says there is nothing he can do I have tried contacting the hospital but they haven't got back to me yet, I really cannot stand anymore of this I spend my days in tears due to the pain. Any advice would be welcome.
Thanx Tracy


  • Hello Tracy -

    Wow, it sure sounds as though you're experiencing a myriad of symptoms (along with pain with disability) caused by the physical condition of your spine! I feel badly for you but perhaps there are answers out there.

    You certainly seem to be taking the right steps in achieving relief and it's a shame that they had to cancel the surgery that was planned...since it probably would have offered great relief.

    My advice to you would be to sit down with your Doctor and go through what your physical issues are, what your symptoms are, what's been tried thus far and then ask him to detail what procedures, etc. might be beneficial in your specific case. Obviously, your situation is not typical, but there has to be SOMETHING more that can be done...and don't take "there's nothing more we can do" for an answer.

    At this point, you might want to take your films (x-ray and MRI) along with radiologist reports, etc. to another Ortho or Neurosurgeon for a 2nd opinion. It can't hurt to do so and you'd be surprised (as I just recently was) to learn that not all surgeons and doctors see things the same way...and what one might see as being not being possible, might be seen as very possible by another.

    Best wishes to you Tracy and hopefully you'll find some answers and relief VERY soon!

  • Hi Jwriter thanx for replying I am hoping the hospital contact me tomorrow, I am assuming they haven't rung today due to the holidays.
  • the same thing happen to me. I received a total of 3 injections and during the second one he hit a nerve and I pretty much jumped off the table. Ever since then I have consistent pain and numbness in my left foot and pain in my left hip. It was really bad at first, but at least now I can sort of live with it as long as I take my meds. When I jumped he sorta laughed and said "I guess thats the spot". I didnt think it was that funny. It felt like my leg was on fire and I couldnt control any of its movements. Hopefully the nerve that your doc hit will calm down soon. I think that is what eventually happened with me.

This discussion has been closed.
Sign In or Register to comment.